# SDR SIMA20190128002

- Difficulty date: January 28, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 32,369 hours, 29,430 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTREMELY LOUD NOISE (SCREECHING) COMING FROM MAIN CABIN DOOR ON CLIMB OUT. FA CALLED US AT 060. NOISE SUBSIDED AS WE LEVELED OFF AT LL 120. PERFORMED CABIN PRESSURIZATION UP TO 4.0 PSI IAW AMM 21-31-00. PERFORMED LUBRICATION OF PAX DOOR SEALS IAW MAINTENANCE PRACTICES. FOUND NO LOUD NOISE OR SCREECHING NOISE COMING FROM MAIN PAX DOOR. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
